Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, my son is epileptic and taking Epilim over 8 years. (he is 22 now)
It does control but side affects are so bad :'(
I do recearching (es a mum) but so fare no cure.
If we can now somehow stop canser to progress how come we can't gat read of epilepsy. belive me , it's more epilepsy out there than canser.
Only very sad mum. :'(

Loading...

Hi! I am very sorry to hear about your pain. I know that our own problems are always the hardest especially if it concerns our children.

I know Epilim can have side effects, causing one to feel lethargic, tired, and weak. Some patients experience increased appetite and weigh gain, others have constant gastrointestinal problems like stomachaches, vomiting, etc

Have you ever tried talking to your sons doctor about these side effects, about the drug dose your son is receiving, if there was a way to somehow reduce those side effects and make your son feel a bit better. The good thing is that the drug is working and that your son doesn’t have the seizures.

Try to talk to the doctor to see if there was a way to reduce the side effects. Good luck!
Reply

Loading...

Thanks anyway, I will.
There is med. KEPPRA
Is anybody try that ?
It's very hard for me 2 take him to doctor, he lost his hope with them.
He is now owerwaight, lost haire and not seizure free because can't remember 2 take it sometime.
I can not see him like this anymore. Mum.
Reply

Loading...

There are two types of partial seizure:

simple partial seizure - this is a seizure where you remain conscious, and
complex partial seizure - this is a seizure where you lose your sense of awareness and may have no memory of the event.

Symptoms of a simple partial seizure include:

experiencing changes in the way things look, smell, feel, taste or sound,
experiencing an intense feeling of déjà vu (a feeling that these events have happened before),
experiencing a tingling sensation (‘pins and needles’) in your arms and legs
experiencing a sudden intense emotion, such as fear or joy,
the muscles in your arms, legs and face may become stiff, and
you may experience twitching on one side of your body.
Reply

Loading...

My wife became depressed about 2 years ago and the drugs she was prescribed ended up keeping her on the couch from 8am till 12 pm watching the tv for about 18 months. During this period we still talked together and loved each other. Basically the only thing she wouldnt do is leave the house. I complained to the health authorities and eventually they decided to change her medication to Epilim.
Withing the course of 5 weeks she has gone on a severly manic rampage in 3 towns and has been committed under the mental health act twice. She has spent a significant amount of money and is at the moment still committed and indicating she wants to separate from me after 38 years of happy marriage. This has devastated our family. All in the course of 5 weeks!! Any answers anyone? Im desparate.
Reply

Loading...